MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SV CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET MAXI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SV CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET MAXI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recs1990 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch, "pt underwent a picc line placement utilizing bard 3cg+ technology.During placement, 3cg+ technology indicated a 23cm picc was too short and exhcnaged picc intra procedure to a 26cm picc; 3cg+ confirmed placement at 26cm with 1cm out form insertion site.Chest x-ray in conjunction with 3cg+ technology.Picc line 2cm too deep in right atrium.Second kit was charged to pt due to error in 3cg technology.".

Brand Name
POWERPICC SV CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET MAXI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9219668
Report Number3006260740-2019-03262
Device Sequence Number13999063
Product Code LJS
UDI-Device Identifier00801741087103
UDI-Public(01)00801741087103
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
Report Date (Section F) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1173108D
Device Lot NumberRECS1990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/18/2019